Absolutely. However, you want to be careful just masking pain without a proper diagnosis as to what's causing it. You can do a lot of damage to your knee by merely treating the pain and not it's underlying cause. With that being said, the hydrocodone can be a very effective pain reliever.
Like the previous person stated you have to be careful because you can be doing damage to your knee. The medication you mentioned is a good medicine. Knee pain is indicated for it but it's up to the relief you get so your the best judge for that. There's other medicine besides Vicodin which is the brand name for what your taking.
- Acetaminophen Drug Information
- Acetaminophen / Hydrocodone Drug Information
- Hydrocodone Drug Information
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Apr 2010 • 4 answers
Posted 27 Jul 2013 • 2 answers
Acetaminophen/Hydrocodone - How can I reverse the effects of hydrocodone-acetaminophen 5-500? I took
Posted 23 Sep 2013 • 1 answer
Posted 20 Oct 2015 • 1 answer
Posted 28 Jun 2016 • 1 answer